# SDR AUS20040483

- Difficulty date: May 14, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM567B24
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B
- Condition: Bird Strike
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, C
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE BIRDSTRIKE.  INSPECTION FOUND EVIDENCE OF BIRD REMAINS IN BOOSTER.
